# SDR CA190403009

- Difficulty date: April 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 41,242 hours
- Engine: Ge CF348C5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Defective
- Location: Brake Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER LEVELING OFF, THE CREW RECEIVED A BRAKE OVERHEAT WARNING MESSAGE. THE MESSAGE FLICKERED A FEW TIMES AND THEN REMAINED ON. THE CREW ELECTED TO RETURN TO THE DEPARTURE AIRPORT AND AN EMERGENCY WAS DECLARED. ON LANDING ARFF CONFIRMED BRAKE TEMPS WERE NOT EXCESSIVE. THE AIRCRAFT TAXIED TO THE GATE NORMALLY. MTC REPLACED THE #1 BRAKE ASSEMBLY ALONG WITH THE #1 BRAKE TEMP SENSOR, FUNCTION AND LEAK CHECK CARRIED OUT WITH NO FURTHER FAULT NOTED. THE AIRCRAFT RETURNED TO SERVICE. (TC# 20190403009)
